# SDR CA020820010

- Difficulty date: August 18, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Aircraft time: 39,062 hours
- Engine: Rroyce RB211524B402
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 740845103
- Condition: Cracked
- Location: Mlg Control Mod
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING NORMAL MAINTENANCE OPERATION, THE MAIN LANDING GEAR CONTROL MODULE IN THE HYDRAULIC SERVICE CENTER, WAS FOUND LEAKING BECAUSE THE MAIN LANDING GEAR CONTROL MODULE MANIFOLD WAS CRACKED. MAINTENANCE REPLACED THE MLGCM IAW THE AMM 32-31-01
